# SDR FDEA201106282478

- Difficulty date: June 28, 2011
- Submitted: June 28, 2011
- Operation: Air carrier
- Aircraft: N368FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46606
- Aircraft time: 80,168 hours, 33,202 cycles
- System (JASC): 2565 · Escape Slide
- Part: Indicator
- Condition: Inoperative
- Location: Slide Pressure
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L1 EVACUATION SLIDE REMOTE PRESSURE INDICATOR-INOPERATIVE.
